# SDR SWAA2022090633453

- Difficulty date: July 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: 141A550426
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED ON BS328 WL208.1 RBL41 AT FWD GALLEY AREA 2022-409932 / [01] TOOL USED: CALIPER; PN: 500-196-30; SN: A21125629; DUE DATE: 24-OCT-22; RADIUS GAUGE; PN: 2204A3; SN: AE-408657; DUE DATE: 14-FEB-23.;[02] PERFORMED PERMANENT REPIAR ON FLOOR BEAM BS 328 I.A.W SRM B737-700 53-10-51-2R-7 REPAIR 7 . SEE INDIVIDUAL STEP SIGN OFFS BELOW;[03] CORRECTED STEP 2. PERFORMED PERMANENT REPIAR ON FLOOR BEAM BS 328 WL 208 BTW LBL 1.1 TO RBL 64 I.A.W SRM B737-700 53-10-51-2R-7 REPAIR 7 . SEE INDIVIDUAL STEP SIGN OFFS BELOW;[04] CORRECTED STEP 2. PERFORMED PERMANENT REPIAR ON FLOOR BEAM BS 328 WL 208 BTW LBL 1.1 TO RBL 64 I.A.W SRM B737-700 53-10-51-2R-7 REPAIR 7 . SEE INDIVIDUAL STEP SIGN OFFS BELOW ITEM RII
